MathSciNet Relay Station
MathSciNet bibliographic data
MR388464 (52 #9300) 58G15 (35S05 47G05)
Duistermaat, J. J.; Hörmander, L. Fourier integral operators. II. Acta Math. 128 (1972), no. 3-4, 183–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement